U.S. doctors online nowAsk doctors free
Canada
A 19-year-old female asked:

I take 50mg of seroquel (quetiapine) every night. ever since i began taking it i have had extremely vivid dreams. is this normal?

2 doctor answers4 doctors weighed in
Dr. Marc Kundler
Specializes in Psychiatry
Seroquel=vivid dream: Hi catha, seroquel (quetiapine) does cause vivid dreaming and is generally nothing to worry about.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Michelle Zetoony
Sleep Medicine 19 years experience
Can be: Yes, it can cause vivid dreaming. It tends to delay rem which means that you are more likely to dream with dream recall upon awakening. This is not to say that you dream more but the dreams will have more reality. Generally not dangerous but can be frustrating.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 25, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.